# SDR AALA202404182451

- Difficulty date: April 13, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 61,887 hours, 38,674 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Guide
- Part number: UNKOWN
- Condition: Broken
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND EMERGENCY EXIT DOOR UPPER PLATE GUIDE ON LOWER SIDE LOCK MECHANISM BROKEN. REPLACED UPPER PLATE GUIDE PER AMM 52-21-11.
